Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 32, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 25, 2005, 2:53 AM EST for Suwannee County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2005, 2:53 AM EST (07:53 UTC)
- Expired
- Mar 25, 2005, 3:45 AM EST
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Suwannee County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2001 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:30 AM EST, 23 minutes earlier.
Area forecast discussion, Mar 25, 2:30 AM EST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 AM EST FRI MAR 25 2005 .SYNOPSIS...WARM FRONT IS LOCATED JUST SOUTH OF THE CWA TONIGHT WHILE A PEEK AT SATELLITE AND RADAR SHOWS SOME INTERESTING FEATURES. A SHORTWAVE IS RAPIDLY MOVING EWD ALONG THE SUB-TROPICAL JET THAT STRETCHES ALONG THE GULF COAST AND NORTH FLORIDA. NUMEROUS TSTMS ARE NOW IN THE NERN GULF. THIS IMPULSE HAS BEGUN TO INTERACT WITH THE WARM FRONT AND QUITE A BIT OF CONVECTION IS DEVELOPING WITH A BAND OF SHOWERS MOVING INTO MARION COUNTY. AT THIS HOUR LIGHTNING REMAINS OVER THE OPEN WATERS. && .SHORT TERM...GFS DOES WELL WITH INITIALIZATION OF THE SHORTWAVE ENERGY AND WARM FRONT...AND SHOWS IMPRESSIVE OMEGA FIELD OVER THE REGION THIS MORNING WITH MOSTLY ELEVATED CONVECTION PRODUCING INTENSE LIGHTNING...HAIL AND STRONG WINDS. WARM AIR ADVECTION WILL PUSH TEMPS INTO MID/UPPER 70S TO AROUND 80. MODERATE LLVL JET AND DEEP LAYER SHEAR COULD PRODUCE A FEW SEVERE TSTMS BY AFTN. LIKELY POPS EXPECTED FOR SRN TIER TAPERING TO 40% FOR SE GA. TONIGHT WILL BRING A LULL IN ACTIVITY. STORMS RETURN ON SATURDAY AND THE CWA IS ONCE AGAIN IN SLIGHT RISK FOR SEVERE TSTMS. IN A NUTSHELL...SOUTHWESTERLY FLOW WILL PUMP GULF MOISTURE INTO THE WARM FRONT OVER THE REGION CREATING VERY UNSTABLE AIR MASS. STRONG STORMS WILL DEVELOP ALONG THE WARM FRONT AS IT LIFTS NWD...THEN ON SUNDAY A SQUALL LINE WITH MORE STRONG STORMS PRECEDING A COLD FRONT IS EXPECTED TO MOVE THROUGH IN THE AFTERNOON AND EVENING. .LONG TERM...THE DEEP SHORTWAVE TROUGH FINALLY EXITS THE EAST COAST ON MONDAY DRIVING THE COLD FRONT SE OF THE AREA. DRIER AND MORE SEASONABLE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. && .MARINE...GENERALLY LIGHT TO MODERATE SOUTHERLY FLOW WILL CONTINUE THROUGH THE WEEKEND OVER THE COASTAL WATERS. NEXT SIGNIFICANT INCREASE IN WINDS EXPECTED MONDAY ONCE THE COLD FRONT PUSHES THROUGH. NO HEADLINES FOR TODAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 75 59 81 63 / 40 20 30 60 SSI 73 62 75 63 / 40 20 30 60 JAX 79 63 80 64 / 40 20 40 50 SGJ 78 65 76 66 / 50 20 40 50 GNV 80 63 82 65 / 50 20 40 40 OCF 80 64 83 66 / 50 20 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PUBLIC...TRABERT MARINE/FIRE WX....CAMP
Hazardous weather outlook, Mar 24, 9:40 PM EST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 940 PM EST THU MAR 24 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-251100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 940 PM EST THU MAR 24 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP ACROSS NORTHEAST FLORIDA AFTER MIDNIGHT AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY THROUGH THE WEEKEND... A SERIES OF STRONG SHORTWAVES WILL PUSH ACROSS THE FORECAST AREA FROM FRIDAY THROUGH EASTER SUNDAY. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE REQUESTED EARLY FRIDAY MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:35 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 40 min |
| Mar 25, 4:57 AM EST | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| Mar 25, 5:53 AM EST | Special Marine Warning | JAX | 67 min | |
| Mar 25, 6:54 AM EST | Special Marine Warning | JAX | 66 min | |
| Mar 25, 8:00 AM EST | Special Marine Warning | JAX | 45 min | |
| Mar 25, 8:37 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 38 min |
| Mar 25, 8:40 AM EST | Severe Thunderstorm Warning | JAX | Hamilton | 50 min |
| Mar 25, 8:53 AM EST | Severe Thunderstorm Warning | JAX | Suwannee | 52 min |
| Mar 25, 9:30 AM EST | Severe Thunderstorm Warning | JAX | Hamilton | 47 min |
| Mar 25, 9:33 AM EST | Severe Thunderstorm Warning | JAX | Columbia | 42 min |
| Mar 25, 10:36 AM EST | Severe Thunderstorm Warning | JAX | Clay, Duval | 39 min |
| Mar 25, 10:41 AM EST | Tornado Warning | JAX | Union | 49 min |
| Mar 25, 10:46 AM EST | Tornado Warning | JAX | Bradford | 29 min |
| Mar 25, 11:03 AM EST | Tornado Warning | JAX | Clay | 42 min |
| Mar 25, 11:05 AM EST | Special Marine Warning | JAX | 85 min | |
| Mar 25, 11:42 AM EST | Severe Thunderstorm Warning | JAX | Putnam | 48 min |
| Mar 25, 11:51 AM EST | Tornado Warning | JAX | Putnam | 39 min |
| Mar 25, 12:11 PM EST | Severe Thunderstorm Warning | JAX | Saint Johns | 49 min |
| Mar 25, 12:13 PM EST | Tornado Warning | JAX | Flagler | 47 min |
| Mar 25, 12:25 PM EST | Special Marine Warning | JAX | 95 min | |
| Mar 25, 12:30 PM EST | Severe Thunderstorm Warning | JAX | Marion, Putnam | 45 min |
| Mar 25, 12:58 PM EST | Tornado Warning | JAX | Flagler | 17 min |
| Mar 25, 1:15 PM EST | Severe Thunderstorm Warning | JAX | Flagler | 45 min |
| Mar 25, 5:20 AM EST | Severe Thunderstorm Warning | JAX | Camden | 40 min |
| Mar 25, 5:45 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 45 min |
| Mar 25, 5:52 AM EST | Severe Thunderstorm Warning | JAX | Charlton | 38 min |
| Mar 25, 5:58 AM EST | Severe Thunderstorm Warning | JAX | Ware | 47 min |
| Mar 25, 6:08 AM EST | Severe Thunderstorm Warning | JAX | Clinch | 52 min |
| Mar 25, 6:15 AM EST | Severe Thunderstorm Warning | JAX | Bacon | 30 min |
| Mar 25, 6:32 AM EST | Severe Thunderstorm Warning | JAX | Appling, Wayne | 28 min |
| Mar 25, 6:36 AM EST | Severe Thunderstorm Warning | JAX | Brantley | 24 min |
| Mar 25, 7:00 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 45 min |
| Mar 25, 7:37 AM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 38 min |
| Mar 25, 7:45 AM EST | Severe Thunderstorm Warning | JAX | Coffee, Ware | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.